Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedies for lymphocytic colitis

I have Lymphocytic colitis. My gastroenterologist has me on medication that thins my skin (more) and causes hair fallout. I m hoping there s something else I can do. I m drinking more ensure because I frequently can t each much in the afternoons and evenings. too much bloating and stomach aches. Do you have information that I could use?
Thu, 23 Nov 2017
Report Abuse
Internal Medicine Specialist 's  Response
Well come to HCM
Thank for asking
I really appreciate your concern, if this is the inflammatory disease of intestine then with the proper treatment it cures very well, but the medicines give for this may not cause the hair fall, if this is the hair fall then it may not be due to medicines but it seems to be due to Male patron hair fall, or it could be fungal infection of hair over all depends upon the age and gender, you can discuss this with your doctor hope this information helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest remedies for lymphocytic colitis

Well come to HCM Thank for asking I really appreciate your concern, if this is the inflammatory disease of intestine then with the proper treatment it cures very well, but the medicines give for this may not cause the hair fall, if this is the hair fall then it may not be due to medicines but it seems to be due to Male patron hair fall, or it could be fungal infection of hair over all depends upon the age and gender, you can discuss this with your doctor hope this information helps.